MathSciNet Relay Station
MathSciNet bibliographic data
MR2543752 37J35 (70E40 70H06)
Popov, S. I.; Respondek, W.; Strelcyn, J.-M. On rational integrability of Euler equations on Lie algebra ${\rm so}(4,\Bbb C)$, revisited. Phys. Lett. A 373 (2009), no. 29, 2445–2453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement